Hi - I got hit in the ball while playing racquet ball 6 days ago. The following day I seeked medical advice and was given: maxidex drops, homatropine drops and chlorig drops. Ever since I have dilated pupils and have been very sensitive to light [which i think is photophobia]. I think it has slightly improved. Is it normal after an injury to the eye to still have light sensitivity? Today the dr told me to only continue with maxidex. I am concerned that this sensitivity to light will be permanent. From the information I have given you and your experience what do you think is the chance of this being temporary? I will be seeing the dr again in 10 days but am very concerned. Regards
Both the trauma, and subsequent brusing (iritis) and bleeding (hyphema) and the dilation from the homatropine drops can cause sensitivity to light. The sensitivity to light should diminish as your condition gets better and the dilation drops can be stopped. Sometimes there is a damage to the iris and the pupil does not constrict well after your injury. Only time will tell. Discuss your concerns with your eye MD
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.